# SDR SWAA2021101815485

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 LT WING.   REMOVED ANGLE IAW  SRM 51-40-02.   MEASURE OF CRACK IS 0.7852 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND FOUND NO MORE DAMAGE.   DRILLED NEW ANGLE IAW SRM 51-40-05,  APPLIED PROTECTIVE TREATMENT ON ALL OPEN HOLES NEW ANGLE IAW SRM 51-20-01.  INSTALLED ANGLE  IAW SRM 51-40-02,  DWG 115A2982, SHEET 4, REV-.  REPLACED ANGLE IAW SRM 51-10-02,  51-40-02,  DWG 115A2982, SHEET 4, REV-.
